EconPapers    
Economics at your fingertips  
 

Popular support for progressive taxation

Francisco Marhuenda () and Ignacio Ortuno-Ortin
Authors registered in the RePEc Author Service: Ignacio Ortuno Ortin

Economics Letters, 1995, vol. 48, issue 3-4, 319-324

Date: 1995
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (32) Track citations by RSS feed

Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/0165-1765(95)94399-G
Full text for ScienceDirect subscribers only

Related works:
Working Paper: POPULAR SUPPORT FOR PROGRESSIVE TAXATION (1995) Downloads
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:eee:ecolet:v:48:y:1995:i:3-4:p:319-324

Access Statistics for this article

Economics Letters is currently edited by Economics Letters Editorial Office

More articles in Economics Letters from Elsevier
Bibliographic data for series maintained by Nithya Sathishkumar ().

 
Page updated 2021-03-28
Handle: RePEc:eee:ecolet:v:48:y:1995:i:3-4:p:319-324